National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 674968

Case Details

VAERS ID: 674968 (history)  
Form: Version 1.0  
Age: 10.0  
Gender: Female  
Location: Foreign  
Vaccinated:2016-09-12
Onset:2016-09-12
   Days after vaccination:0
Submitted: 2016-10-13
   Days after onset:31
Entered: 2016-10-13
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
DTOX: DIPHTHERIA TOXOIDS (NO BRAND NAME) / UNKNOWN MANUFACTURER - / 1 UN / IM
HPV4: HPV (GARDASIL) / MERCK & CO. INC. L032311 / 1 UN / IM

Administered by: Other       Purchased by: Other
Symptoms: Fall, Haematoma, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Haemorrhage terms (excl laboratory terms) (narrow), Arrhythmia related investigations, signs and symptoms (broad), Accidents and injuries (narrow), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? Yes
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC Split Type: WAES1610PRT005156

Write-up: Information has been received from Sanofi Pasteur MSD (MFR control number PT-1577272925-2016010141) on 12-OCT-2016. Case received from a physician via the Agency on 07-10-2016 under the reference number PT-INFARMED-C201609-58. A female child, 10 y.o., who presented syncope and hematoma in the occipital parietal region, associated with the administration of GARDASIL (batch L032311, 1st dose, administered intramuscularly and DT VAX ADULTO, batch M710045V, intramuscularly. The AE started 5 minutes after the administration of the two suspected drugs, with an approximate duration of 30 seconds. The AE hematoma in the occipital parietal region resulted from the child''s fall as a result of syncope. The child was positioned in Trendelenbourg position and cryotherapy was applied in the clash site. The AE reversed. There are no known previous AE to other drugs. Outcome: Recovery. The child presented syncope after administration of the suspected vaccine (about 5 minutes after vaccination). Sender''s comments: Syncope (fainting) may follow any vaccination, especially in adolescents and young adults. Syncope, sometimes associated with falling, has occurred after vaccination with GARDASIL. Complications (such as haematoma) are not expected. Malaise is also listed for DT VAX ADULTO. Latency (5 min p-v) and duration (30 seconds) are suggestive of the role of both vaccines. Syncope can be triggered by various stimuli including medical procedures. In the current case, 2 vaccines were administered as the same time, but no investigations were performed in order to rule out other aetiology. No treatment used. Spontaneous recovery. No conclusion can be drawn to date. Lot number L032311 (expiry date: not reported) has been verified to be a valid lot number for Quadrivalent Human Papillomavirus (Types 6, 11, 16, 18) Recomb. Vaccine.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=674968


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166